2017
Том 69
№ 7

All Issues

Volume 35, № 2, 1983

Article (Ukrainian)

Asymptotic stability of solutions of systems with impulsive action

Borisenko S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 137—143

Article (Ukrainian)

Crossed group rings in which solutions of the equation x n - μ = 0 are trivial

Barannik A. F., Barannik L. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 137—143

Article (Ukrainian)

Conditions for triviality of a class of operators in an analytic space

Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 141—245

Article (Ukrainian)

Convergence of the interpolation process for an x²-analytic function

Klunnik A. A., Makarov V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 151—155

Article (Ukrainian)

Sewing two nonhomogeneous diffusion processes on a straight line

Kopytko B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 156—163

Article (Ukrainian)

Exponential topology

Linichuk R. S., Safonov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 164—168

Article (Ukrainian)

A certain condition of almost convexity

Ostapenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 169—172

Article (Ukrainian)

Systems of nonlinear functional equations with singularities

Pelyukh G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 173—181

Article (Ukrainian)

Asymptotic behavior of solutions and their derivatives of a first-order complex differential equation

Prosenyuk L. G., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 182—186

Article (Ukrainian)

Asymptotic integration of certain systems of linear partial differential equations

Sotnichenko N. A., Yakovets V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 187—193

Article (Ukrainian)

Invariant tori of linear systems of differential equations in the space m

Teplinsky Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 194—199

Article (Ukrainian)

Infinite-dimensional self-adjoint Laplace-Levi operators

Feller M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 200—206

Article (Ukrainian)

Construction of integral manifolds of solutions of systems of differential equations, containing a small parameter

Kurbanshoev S. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 201-204

Article (Ukrainian)

Almost-periodic solutions of a quasilinear system of partial differential equations

Shtabalyuk P. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 207—211

Article (Ukrainian)

Certain contour-solid properties of holomorphic functions in Cn

Shchekhorskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 212—218

Article (Ukrainian)

Bogolyubov A. N., Sokhan P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 219—220

Article (Ukrainian)

Infinitesimal semigroups for one class of stochastic semigroups

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 221—224

Article (Ukrainian)

Favard's method of summation of series

Kuzmich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 225—227

Article (Ukrainian)

Probability density functions of processes defined by integrodifferential equations

Nguyen Tien Khiem

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 227—234

Article (Ukrainian)

Theory of boundary-value problems for third-order equations of mixed-composite type

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 238—241

Article (Ukrainian)

Averaging in some gyroscopic systems with time-lag

Nosirov F. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 245—249

Article (Ukrainian)

Approximation by triangular fourier sums on classes of continuous periodic functions of two variables

Rukasov V. I., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 249—254

Article (Ukrainian)

Nonlinear oscillations of a viscoelastic cylinder with an elastic shell

Faizibaev E. F., Kadyrbekov T.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 255—259

Article (Ukrainian)

Construction of polynomial solutions of a system of linear differential equations

Faiziev S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 255—259

Article (Ukrainian)

Estimation of magnitude of retardation in linear differential systems with deviated argument

Khusainov D. Ya., Yun'kova E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 261—254

Article (Ukrainian)

Simple locally finite groups with the minimality condition for 2-subgroups

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 265—266